New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

jcm31
New Member


Date Joined Feb 2010
Total Posts : 1
   Posted 2/28/2010 4:50 PM (GMT -7)   
Hi I was hoping someone can help me.I desided 6 days ago to get pregant and I went off of 20mg of Paxil.Now I am freaking out was it a good idea? To get pregant and get off Paxil. Should I have waited to talk to my doctor first?Now i am feeling what I think is withdrawal.And I may end up going back to being depressed.What am I going to do now if I did getting pregant?This would be my 3ed kid.My first was an ok pregant.But my 2ed. Was I ever tied I had lots of anxety could not work because I had no energy.Took naps in the afternoon.Could not even take showers hubby had to bath me and dress me.Went to sleep at 800pm every night.Im just lost now I am going to call the doctor tomorrow. sad cry confused PS YES I CAN'T SPELL TO SAY MYSELF LOL

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 2/28/2010 5:38 PM (GMT -7)   
Hello,


Going off your medication "cold turkey" is usually not a good idea due to the sudden withdrawal reaction. If you have your medication perhaps you could restart it and yes please do talk to your physician.



Some of the medications are ok with pregnancy too so get back to feeling better and please be careful. I hate to hear you are having problems.



Gentle Hugs



Kitt

SSCC1011
Regular Member


Date Joined Jan 2010
Total Posts : 37
   Posted 3/2/2010 8:42 AM (GMT -7)   
Hi, I agree...when you are on a medication like that you need to speak with your doctor before you go off of it and try to get pregnant. Even in the early stages of pregnancy it can still be in your system and affect the baby. If you already have two kids and have had that much trouble maybe you should reconsider getting pregnant again(if your not already) until you feel your a little more stable in your life...just some advice..hope all goes well for you & have a great day!

ohevyisrael
New Member


Date Joined Feb 2010
Total Posts : 9
   Posted 3/3/2010 11:00 PM (GMT -7)   
I can relate to making rash decisions that sound great one minute and not so great the next! I would suggest though, the same as the previous posts-when meds are involved, def. consult your doc! He might be able to ween you down and meet with you regualarly to make sure all is well before and after the meds and pregnancy. Your hormones, emotions and anxiety will be going bonkers with a change in meds and especially with pregnancy(as you can already attest to!) Take your time and plan it out with your doc! And I know that is so much easier to say to someone else than do yourself if your anything like me!

Post Edited By Moderator (Nanners) : 3/4/2010 7:04:09 AM (GMT-7)

New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 04, 2016 3:37 PM (GMT -7)
There are a total of 2,732,719 posts in 301,047 threads.
View Active Threads


Who's Online
This forum has 151202 registered members. Please welcome our newest member, Ed Ski.
324 Guest(s), 4 Registered Member(s) are currently online.  Details
debbixij, Michael_T, MauiViv, BKelly


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer